# SDR JRAA2016052504

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737209
- Aircraft serial: 23272
- Aircraft time: 50,895 hours, 32,968 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623097
- Part serial: 9938
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT L2 WINDOW CRACKED. APPEARS HEATING ELEMENT SHORTED, CRACKED OUTER PANE DETERMINED NON STRUCTURAL, FLIGHT CONTINUED, LANDED WINDOW INSPECTED AND ACFT RETURNED TO HOME BASE UNDER SPECIAL FERRY PERMIT. RESTRICTIONS, UNPRESSURIZED, BELOW 10,000FT.  UNIT WAS A USED INSPECTED SERVICEABLE ITEM OF UNKNOWN LIFE AND HISTORY. INSPECTED AND SIGNED FOR, PERFORMED 42 PROCEDURES AT INSTALL, PASSED ALL INSPECTIONS AND RESISTANCE TESTING, OPERATED SUCCESSFULLY FROM 4/19/2016, FAILED THIS DAY 5/25/2016.
